Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
mmmmyeah

tetracycline help

I just stopped using tetracycline about maybe 2 weeks ago and I've had a breakout. They don't look like zits. All over my chin I just have these large red spots that are sore to the touch. Is this just an initial breakout or will this become another bout of acne I'll have to put up with? any advice would be appreciated

Share this post


Link to post
Share on other sites

When I cam off tetracycline, I got my acne back. Sorry buddy :(:comfort:

If i were you I would go back to your doc and see what he can do about it.

Share this post


Link to post
Share on other sites

When I was using tetracycline, my acne was probably the mildest it was and the stuff still didn't work for it.

I don't think I've ever heard of anyone getting clear off of it, so I would suggest you try something else.

Share this post


Link to post
Share on other sites

When I was using tetracycline, my acne was probably the mildest it was and the stuff still didn't work for it.

I don't think I've ever heard of anyone getting clear off of it, so I would suggest you try something else.

Antibiotics are poo :(

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×